# SDR AALA981525

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7525A
- Make and model: Doug DC-9-82
- Aircraft serial: 49917
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 59585701
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

DFW - FLT T1056 - DURING CRUISE, NR 2 ENGINE FIRE WARNING LIGHT ILLUMINATED.  CREW ACCOMPLISHED THE FIRE DETECTOR LOOP LIGHT WITHOUT FIRE WARNING CHECK LIST.  SECURED NR 2 ENGINE AND DISCHARGED FIRE BOTTLE.  ENGINE SHUTDOWN WAS NORMAL, AND FIRE WARNING LIGHT EXTINGUISHED AFTER 2 MINUTES.  AIRCRAFT LANDED DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NR 2 ENGINE A/B FIRE LOOP WOULD NOT TEST.  REPLACED NR 2 A/B FIRE LOOP, FIRE BOTTLE EXTINGUISHER, AND ENGINE OIL FILTERS.  RAN NR 2 ENGINE AT POWER WITH NO LEAKS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
